Articles written in Proceedings – Mathematical Sciences
Volume 106 Issue 3 August 1996 pp 261-270
A direct method of solution is presented for singular integral equations of the first kind, involving the combination of a logarithmic and a Cauchy type singularity. Two typical cases are considered, in one of which the range of integration is a single finite interval and, in the other, the range of integration is a union of disjoint finite intervals. More such general equations associated with a finite number (greater than two) of finite, disjoint, intervals can also be handled by the technique employed here.
Volume 131, 2021
Continuous Article Publishing mode
Click here for Editorial Note on CAP Mode